# SDR FDEA202103260777

- Difficulty date: March 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1170
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 121BF HAS MULTIPLE GOUGES/DENTS MATERIAL I.D. FOR NEW FLOOR PANEL, FWD CARGO 121BF IS 2024-T3 .050 CLAD P.O. # 994591.1 IAW BOEING   DWG 453N1170 REV BN AND B757 SRM 53-30-53 DETAIL VI.  FABRICATED PANEL IAW BOEING DWG   453N1170 REV BN, ALODINED AND PRIMED NEW PANEL IAW B757 SRM 51-20-01.  PART MARKED PANEL IAW   FED EX GMM 07-0-1001  7.B.
